Downloads: 18

Files in This Item:
File Description SizeFormat 
2190-18.pdf4.26 MBAdobe PDFView/Open
Title: CONVERGENCE THEOREMS TO COMMON FIXED POINTS OF TWO NONEXPANSIVE MAPPINGS IN HILBERT SPACES (Study on Nonlinear Analysis and Convex Analysis)
Authors: KONDO, ATSUMASA
Author's alias: 近藤, 豊将
Keywords: common fixed point
nonexpansive mapping
Mann's iteration
Halpern's iteration
Issue Date: Jul-2021
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 2190
Start page: 134
End page: 142
Abstract: In this article, we present methods for finding common fixed points of nonexpansive mappings. First, Mann type weak convergence theorems are proved. As a corollary, we obtain an alternative method to Mann's type iteration for finding a fixed point of a nonexpansive mapping. Also, a strong convergence theorem of Halpern type iterations is presented. The results base on those of Kondo and Takahashi [6].
URI: http://hdl.handle.net/2433/265665
Appears in Collections:Study on Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.